# SDR V0XD20191103002

- Difficulty date: October 28, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AH670320753
- Part serial: 000000
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS BAY NR 2 INTERCOSTAL BETWEEEN BS 349 TO 364 HAD SIGNS OF CORROSION.   REMOVED AND REPLACED FORWARD AVIONICS BAY NR 2 INTERCOSTAL IAW  SRM 51-42-06, AND 51-42-21.
